Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Geometric interpretation for the reciprocal deformation tensors


Author: C. Truesdell
Journal: Quart. Appl. Math. 15 (1958), 434-435
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/92378
MathSciNet review: 92378
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/92378
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society